Jump to content
CrazyBoards.org

Recommended Posts

I am slipping away into oblivion again. I literally feel the essence of 'me' slipping away. I have done nothing this week, I am wearing dirty clothes, sleeping on a mattress without sheets, hardly showering, hardly talking to anyone. I know its either because I am taking my medicine responsibly again, or I am sliding deep into negative symptom land. I have nothing to say to people and god only knows what they think. Today I spent four hours just laying in bed doing nothing. Not sleeping, not reading, just laying there with my eyes open looking at a wall. Anyone else have issues like this from their illness or medicine? At this point I am not even cooking for myself. I am walking to the conveiniance store behind me and drinking coke and eating chips every meal. I am worried that I am going to need to live in a group home if I can't start taking better care of myself. If someone directs me to do something I do it, but I can't do anything of my own volition :(. I honestly think I do better at self care and stuff without meds... I am just afraid of being taken back to the hospital or forced to go on a depot injection or I would just quit taking them...

 

Any support or words of encouragement?

Link to comment
Share on other sites

I don't moderate this board, but I wonder if you have talked to your psychiatrist lately?  It may be that one of your meds needs to be bumped up.  If you feel that you need help with self-care, maybe your doctor could refer you to an outpatient program or a group therapy situation addressing those issues.  I see your post as a cry for help and I wish I had some good suggestions for you.

 

I hope someone else replies.  Please try to eat something other than chips and soda----you can't possibly feel well and functional while living on sugar and fat.

 

olga

Link to comment
Share on other sites

You need to stay on your meds. You may be having problems now but most likely, they'll only get worse if you stop taking your meds. You need to call your pdoc and probably get an appointment. He/she needs to know that you're having these problems. They can't help if you don't communicate with them. Please, call them as soon as the office opens. 

 

It sounds like you have no direction. No reason to get up in the morning. Can you change that? Everyone needs a reason to get up and get out of bed in the morning. MI or not, you need something to do. Do you have anything? Do you have a pet to tend to? Do you have appointments to keep? Can you call someone and ask them to check on you? Have you considered an outpatient program? Can you get on chat here on CB? There is usually someone there to talk to.

 

I hope you can find some help. You don't need to be this miserable. 

Link to comment
Share on other sites

Why do you say you "know" it is because of your medicine? Is it a new one? Maybe you just need to adapt to it and that can take time; doing nothing at all but staring into a wall four hours... been there done that. Luckily I had my family around. As others said, mention this to your psychiatrist and, as sylvan said, find something, small or not, whatever, to get you doing something. It was very hard for me, but my cat made me laugh after like a month of showing no emotions whatsoever and currently the chat here on CB makes my still medicated and unemployed life more bearable.

 

Hope you get better soon. Oh, and yes, please eat better, that can surely have an effect on how you feel too.

Link to comment
Share on other sites

Yeah, I started a new med, but before I was only taking 10mg of zyprexa. Now I am taking 160mg of latuda which I believe is the max dose. Sure, my positive symptoms are better, but everything else is going to hell. I will call my pdoc today. Thanks for the support guys.

Link to comment
Share on other sites

I just realized something. Your new med is Latuda. You do know that you have to take it after a meal that has at least 350 calories? It sounds to me that you might not be doing that consistently. You mentioned you're having trouble with keeping yourself adequately fed. The absorption of Latuda is significantly less if taken with fewer than 350 calories. If you can, try and keep track of your calories and see if it makes a difference.

Glad you're taking care of the dog. Sometime having someone around, be it human or animal, can make a huge difference.

Did you call your pdoc today? I hope you did and that you can find some relief. Keep us posted.

Link to comment
Share on other sites

Go to the store and buy peanut butter and bread, eat that. Also protein powder from the grocery store or drug mart. It will keep you sustained while you cant eat. You also need to focus on recapping your awareness throughout the day, each day try to remember your whole day and keep a list of events, such as showering and eating. A good way to remember what you did is to re orient yourself to time, such as meals are at 8, 12, and 6. When you say you have no essence, it sounds like you have forgotten about time, once you recap this should help, Because you are not oriented with time, you need to use your will to accomplish tasks. If you cant think, make a list before the day starts. Also make sure you sleep, long periods without sleep can bring on psychosis.

Link to comment
Share on other sites

cisgendered, I am sorry to hear about your problems. I know how this feels. I know that psychosis does this stuff, but also, be sure that you have blood work done to make sure that your body is working ok, thyroid, vitamin B12, etc. 

 

What I do when I am like this, is I create a reward for doing something. Ex. Taking a shower = a piece of candy. Also, what sometimes helps is making the activity more bearable. For example, listening to music while taking a shower. I know this doesn't always work, but sometimes it helps. 

 

Cherryarc - Sometimes we have no will and have problems getting the willpower to do something. Negative symptoms are very difficult to deal with. It drains the energy from me and other sufferers. Your idea about making a list is good though. 

Link to comment
Share on other sites

  • 2 weeks later...

hey there, how's it going? just in case you are thinking of it, i went to depot injections (back to typicals as those used to work just fine until i started going off/on all the time/switched, etc) and i'm a lot better than i had been. i hope you're doing ok whatever treatment options you're going with :-) x

Link to comment
Share on other sites

Not sure if this will be helpful, but I'm also on Latuda and have/had problems with negative symptoms. I'm still not sure if its the Latuda or a post-psychotic problem, but I became depressed after my latest episode. The Latuda helped with my positive symptoms, but now I'm also on Wellbutrin.

Maybe talk with your doctor about what's going on and see if a med adjustment would help?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...